Calculus of Variations and Geometric Measure Theory

M. Fogagnolo - R. Monti - D. Vittone

Variation formulas for H-rectifiable sets

created by vittone on 21 Dec 2015
modified on 25 Jul 2017


Published Paper

Inserted: 21 dec 2015
Last Updated: 25 jul 2017

Journal: Ann. Ac. Sci. Fennicae
Volume: 42
Number: 1
Pages: 239--256
Year: 2017


We compute a first- and second-variation formula for the area of H-rectifiable sets in the Heisenberg group along a contact flow. In particular, the formula holds for sets with locally finite H-perimeter, with no further regularity.

Keywords: Heisenberg group, Variation formulas, Contact vector fields